SIAM Journal on Control and Optimization, Vol.48, No.2, 1055-1079, 2009
CONTROL SYSTEMS WITH ALMOST PERIODIC EXCITATIONS
For control systems described by ordinary differential equations subject to almost periodic excitations the controllability properties depend on the specific excitation. Here these properties and, in particular, control sets and chain control sets are discussed for all excitations in the closure of all time shifts of a given almost periodic function. Then relations between heteroclinic orbits of an uncontrolled and unperturbed system and controllability for small control ranges and small perturbations are studied using Melnikov's method. Finally, a system with two-well potential is studied in detail.